Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

HCG diet with implanon implant

Hi. I am wanting to start the HCG diet but I have the Implanon implant and I know that some prescriptions and medicines can counteract some birth controls so I was just wondering if the HCG drops would mess with my birth control or if it is still pretty safe to do.
Fri, 24 Jun 2011
Report Abuse
Question is related to
Drug/Medication ,  
Medical Topics ,   ,  
Dermatologist 's  Response
hi
implanon is a single-rod long acting reversible hormonal contraceptive subdermal implant that is inserted just under the skin of a woman's upper arm.
HCG diet will not interfere with ur birth control effect of implanon.
it is safe to do.
better to take advise from ur concern doctor.
I find this answer helpful
  User's Response
SHAUNA's  Response
I Hve THE IMPLANON AND I HAVE GAINED ABT 20LBS SINCE FEB / MAR 2011 AND I STARTED THE HCG INJECTIONS ON MON TODAY IS FRI I HAVENT LOST ANY. I NEED TO KNOW CAN I LOSE WEIGHT ON THE HCG IF I HAVE THE IMPLANT. FYI I DONT THINK SO SO I HAVE APPT TODAY TO GET IMPANT OUT I HATE IT.

THANKS
TJ
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for your query.
It is safe to start with hcg drops with Implanon implants. You need not worry about the effect of contraceptive.There are no known interactions between the two.
Hope I have answered your query. I will be available if you have any further queries.
Regards

drrakhitayal@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had the implanon for a yr & just started the hcg diet. I started some spotting 2night & didn t know if I should be worried? I have not had a period while on the implanon & my husband & I are not ready 2 have kids. Should I be worried? Can the hcg diet nul my implanon birth control?

doctor1 MD

HI, I have the inplanon in, an dhave done for almost 2 years (this is my second time) i have never had a period while having the inplanon but recently i was on teh HCG diet since then i have had a bit of spotting but it appears not i have a period... does this mean th eimplnon is no longer working

doctor1 MD

I would like to now if i could be pragnat. I had a implanon for three year but 2 weeks ago my doctor removed it and He put in a new one, but 2 day before they removed the inplanon i had unprotected sex and i have been doing the hcg diet for 4weeks already. I was wondering if theres a chance i can be pragnant. I havent had sex after that but somethingcatch my eye its been exactly 17 days i had unprotected sex and i had some light spotting a day ago but it went away. Can that mean somethig really i dont want to be pragnant thats why i got a new implanon .

Recent questions on  Intrauterine device

doctor1 MD

hi I have had the mirena for 1 1/2 years and I have been bleeding on and off for a month with bad pain and pass clots from time to time. I went to the doctor last week and they could not find my iud. so they ordered a pelvic ultra sound im waiting for my results but what do you think it could be causing this pain and clotting? my pregnancy test was negative and also for infections.

doctor1 MD

I've had my IUD since March (it was put in during the week of my period while on BCPs) of this year. Everything had been fine since the insertion. I haven't had more than the occasional spotting. Today/Last night I noticed that my central abdomen, between my belly button and the top of my pubic hair is tender when pressed like I was having an exam. I did have sex back at the end of October (two months ago) but he did not finish inside me. My strings are still in place and it only bothers me when I press on it.

doctor1 MD

I currently have a mirena IUD and have had it for a year and a half. I had unprotected sex 2 days after my period ended. Before that it had been over a year since I have had sex. I got extremely nauseous about 5 days later. Had diarrhea and started to feel a tingle sensation in my boobs. Let me say that the period I had before I had sex was extremely heavy and the first I had in a long time. Now about a week before my period is due (if I even get one because of my IUD) im not sick anymore. Have as much energy as I should with a 4 and 2 year old. Im getting thick white discharge and the normal odor that a female gets. Now my boobs feel bigger but dont really hurt. I have taken 2 pg tests and both negative but could be to early. Possible im pregnant?

doctor1 MD

Hi I m Maggie a mom of two children one is two next month and my younger sis four months, I have the mirena iud I got it on February 13, my partner and I are sexually active for 8 weeks and I bleed after every time and now I have sharp abdominal pain around my belly button, I also have a history of ovarian cysts. So I m not sure if that s what wrong or if something else. I checked for strings and I don t feel them, but I never could after it was placed. Really wondering what cause I m worried I may be pregnant again cause I was on birth control after I had my daughter and she was fully breastfed like my son is now and I still got pregnant.

doctor1 MD

Hello Doctor, What would be the safe contraceptive pill post unprotected intercourse? Please advise. Thanks

doctor1 MD

Hi Doctor,my period date is 2nd of everymonth, I got my period normally on may 2nd and it is ended on 6th may as usual, But on 7th may i had condom broke sex so i had took ipill on 8th may to avoid unwanted pregnancy .After taking that tablet i...

doctor1 MD

Whe does the bleeding start. What is the best way of contraception